T Nation

Huge Sex Drive Increase While on Clomid

Hey, guys…it’s been almost 7 months since I’ve dropped test cyp and I’m taking clomid for about 2 months and some days (not all days) my libido/sex drive is so high that it’s like I’m on my teens again and I’m 33 years old. I mean, super high, not just “increased”. Is that normal? And no, I’m not mad because of that. So the reason I’m asking this is because a lot of guys complain about SERMS. In fact, tamoxifen destroyed my sex drive when I tried it, but clomiphene does not. Well and why some days I have low libido and other days it’s like I’m a porn star?

Also I don’t have any recent labs, but I can say to you my health has never been the same like it used to be when I was much younger…I’m dead tired all the time for years in a row and it is very bad… even before clomid/testosterone cypionate…so yeah I’m not blaming them. I don’t know whats really happening, but I can feel I’m not the same for more than 15 years…something is abnormally wrong, I just feel like dying, even when I’m taking a shower… my heartbeat gets weird, blurred vision sometimes, knee pain when I sit on the floor (no, I’m not fat, it’s unbearable and I suspect the pain was caused because I used to skateboard in my teens) can’t sleep at all, during the day I feel shitty and about 11 PM it looks like I haven’t sleep for 6 months, no energy at all. like there’s no hope at all. And on the other hand, I got this sex drive thing getting better than ever?

This is a known side effect of Clomid and it is sometimes permanent. It’s sort of why people don’t take clomid for a long time and at higher doses. What’s your current protocol?

hey, thanks for answering. well, I take 50mg like every 3 days (yeah, I know that 12.5mg is better, but it’s impossible to cut that thing so little)…when I tried 100mg or more, my sex drive got lower…I don’t know, but I suspect I got some blood pressure issues or a underlying heart condition, maybe a rare disease. There is so many unexplained things in medicine that I would not be surprised. I don’t know, but somehow I don’t blame clomid…novaldex though just gave me a crashing libido all the time. I wonder why, they’re all SERMS, aren’t they? seriously, it’s because of clomiphene…days ago my sex drive was dead, then I took another one and BOOM, it’s sky high

No. Nolvadex blocks E2 binding in breast tissue. Clomid doesn’t do that, it stimulates the pituitary to produce LH. Very different method of action and it’s going to have a significantly different effect on the individual. You’ll also have higher E2 on Clomid, which may or may not be a good thing.

thanks, hardartery. is there a way to lower e2 inside the testes to a reasonable range, if my e2 get out of control? any thoughts? I know AIs seem not to work properly there (even though I’d like to read this from a paper)

Nope. They do what rhey do

don’t want to bother you, but I was wondering if there are any findings, articles, papers, regarding this thing right here:“aromatase inhibitors won’t work inside the testicles”. I’m not saying I don’t believe you, just very curious to read about it out there somewhere, because I’m having a a hard time searching for it. thank you.

There is, but not directly. It involves a barrier like the blood/brain barrier that prevents the drugs getting in there.

You don’t “cut” the pill, you snap it in half, and then in into quarters if you want 12.5mg.

thanks, bud. yeah, I’ve noticed a lower dosage gives me less side effects, specially with libido, if I take too much, it goes away…I do not know why some guys take like 400mg/day… it’s insane, isn’t it?

Like any medicine if you are having negative side effects you can reduce the dose to a level that your body can deal with. I don’t think I’ve gone over 25mg/day with clomid for a PCT. Those high doses turn most men into weepy, emotional wrecks.

any suggestions to increase testosterone even more without steroids? and want to lower SHBG

I think you need to go off the clomid for a bit. I would get a blood test to see how your T levels are. At the moment they will probably be at decent natty levels, due to the stimulation of the clomid still in your system. Stay off it for a couple of months and get re tested to see how your T levels are without the clomid. They may still be good, or they may have dropped a lot.

Staying on clomid(or nolva) for a long time can give you blurry vision, and you can still tank your E2 and get sore joints. Who knows if might be effecting your sleep patterns as well.

If you don’t want to go back to cycling steroids, you can get a bit of a boost from taking clomid or nolva. Just don’t take too much, and cycle it too. 12.5mg/day is probably manageable.

A zinc supplement might be useful to maximise your natty test production. Someone might chime in about natty, over the counter test boosters and their efficiency. I don’t have any experience with them.